# SDR 2006FA0000153

- Difficulty date: January 20, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N11QL
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3738
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: False Indication
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING, DUE TO ENG OIL CHIP LIGHT ANNUNCIATION IN FLT.  UNEVENTFUL LANDING. MAINT INVESTIGATED, FOUND ONE SMALL HAIR LIKE DARK CHIP.  PLUG WAS CLEANED, ENG WAS TEST RUN FOR 10 MIN.  ENG RUN-DOWN TIME WAS CHECKED.  NO ADDITIONAL CHIPS FOUND.  RUN DOWN TIMES WERE NML.  AC WAS FLOWN EMPTY BACK TO MAINT BASE.  CHIP PLUG WAS RE-INSPECTED FOR ADDITIONAL CHIPS.  NO CHIPS NOTED AT THAT TIME.  IAW MFG INSTRUCTION, PLUG IS TO BE REINSPECTED AFTER FIRST FLIGHT OF DAY FOR NEXT 25 HOURS.  CHIP DETECTOR, SUPPORTING SYS WORKED PROPERLY, ALERTING PILOT OF A POTENTIAL PROBLEM.  FALSE INDICATION BECAUSE OF CHIP DETECTORS INABILITY TO DIFFERENTIATE 1 VERSES CHIPS .
